# SDR CALA2016121201074

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 41,658 hours, 14,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT ROW AFT EMERGENCY LIGHT BULBS INOPERATIVE. REPLACED THE BULBS AND OP CHECKED GOOD IAW AMM 33-51-01-201-960-802
